Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sedating effects of Zoloft

Posted by Comp on August 20, 1998, at 18:53:39

In reply to Re: Sedating effects of Zoloft, posted by Rosanna on August 19, 1998, at 11:09:30

> What time of the day do you take the zoloft?It made me sleepy when I took it in the morning,but,my doctor said to change to night time.You still get the beneficial effects,and sleep right through the night.

Hi.. First, I would like to thank Dr Bob and all
contributing and helpful people that I have expressed
their expertice to all the questions. I am a male
28 taking 2 25mg Zoloft tablets a day (in the morning)
Although, I have not had much result from it, I
do see some. However, last night, after trying to
be intimate with my girlfriend, I had trouble with
my errection. This bothered me since it was the
first time that something like this has happened
to me. I am still too young to use Viagra. Should
I tell my physician to discontinue the drug since
my mild depression was a result of ADD? Also does
Adderall cause such side-effects? Adderall,
has been a great help for my ADD or ADHD instead
of Ritalin which was very little help. Your response
would be very helpful and appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Comp thread:39